RU58841 Warning - Page 6 - BaldTruthTalk.com
+ Reply to Thread
Page 6 of 6 FirstFirst ... 4 5 6
Results 51 to 56 of 56

Thread: RU58841 Warning

  1. #51
    Junior Member
    Join Date
    Jun 2021
    Posts
    2

    Default

    Quote Originally Posted by doke View Post
    The Systems you describe is what Minoxidil side effects are not an antiandrogen.
    I have not yet tried minoxidil, although I recognise the overlap in the symptoms I described and minoxidil sides.

    It seems like a small minority of people have experienced similar to to what I have mentioned.

  2. #52
    Junior Member
    Join Date
    Sep 2016
    Posts
    10

    Default

    Hey man,

    I am in the exact same shoes as we speak right now. Shortness of breath (comes and goes, debilitating sometimes, barely noticeable other times), mild chest pains, weird numbness and cold sensations down arms, tender shoulder blade (left).

    How did you get on? Did you improve at all?

    Would really love to hear back from you my man.. please.

  3. #53
    Junior Member
    Join Date
    Sep 2016
    Posts
    10

    Default

    Quote Originally Posted by Pixie View Post
    Hi, I'm a user from *** who also used RU and got chest pains, breathing problems and high BP. At first I had NO IDEA what was happening to me until I saw a post over there from a user with my same symptoms. I stopped immediately, and later saw this thread, and now I feel validated in my actions. During the peak of my symptoms, I was afraid I was going to die. I never wanted to be alone and I was afraid I would stop breathing in my sleep.

    -chest/back pains (sharp and extended to both arms at its worst)
    -bad breathing (felt like I couldn't breathe in a good full breath.)
    -weird flavors in mouth (sweet, bitter, metallic)
    -high BP
    -night sweats
    -cold hands and feet
    -weakness, especially shoulders
    -acid reflux

    My sides persisted for MONTHS after I stopped, but they've been very slowly getting better. My chest pains have receded greatly, and most of my breaths are satisfactory now. Still get strange tastes in my mouth, but they aren't as severe either. Don't have any of the other symptoms anymore besides high BP.... IT DOES GET BETTER. My doctor prescribed me omeprazole, which I feel has contributed to my recovery. I'm also an otherwise healthy man in his 20's. I exercise a lot and eat reasonably well.

    Oh and I almost forgot the most important part of this post:

    My girlfriend caught the same breathing symptom

    She was probably exposed to it because we share a bed. I noticed she was occasionally gasping for a breath the same way I would, and asked her about it. She described the exact sensations I felt. I don't know if she shared any of the other symptoms, but she recovered quickly. We did not have covid. I tested at the height of my symptoms.


    While it's HIGHLY effective against hair loss: RU is a dangerous drug that can kill not only yourself, but the people around you.
    Hey man,

    I am in the exact same shoes as we speak right now. Shortness of breath (comes and goes, debilitating sometimes, barely noticeable other times), mild chest pains, weird numbness and cold sensations down arms, tender shoulder blade (left).

    How did you get on? Did you improve at all?

    Would really love to hear back from you my man.. please get back to me if you receive this notification.

  4. #54
    Junior Member
    Join Date
    Oct 2021
    Posts
    5

    Default

    https://www.morethanbirminghamaccountants.co.uk

    This is really concerning to read

  5. #55
    Junior Member
    Join Date
    Sep 2016
    Posts
    10

    Default

    Quote Originally Posted by medicalknowhow View Post
    Hi brazil123; hope you are doing ok -- My "friend's rat" accidentally ingested a small amount of RU but didn't think anything of it, due to the short half-life (this was a silly conclusion as once it reaches "all associated" receptors on a systemic level, nobody has data on how fast the damage is done to heart tissue and how severe it is) he was also using 1ml per day at 5% concentration for 2 years... Within a few days of the accident, his blood pressure went into the hypertensive zone and never recovered. Heart palpitations made sleep extremely difficult from that day on into perpetuity. He didn't realise it was due to the accident until having a "lightbulb" moment a week after he was not able to sleep, and had a dental surgery appointment where they informed him his blood pressure was way above his usual (he was always 117-124/78 before this, every time, like clockwork and 138-147/94 from then on after) There was no resolution and the damage appears to be permanent. He was in perfect health with mandatory physicals every 12 months due to occupation, right up unto the accident. His resting heart rate immediately changed from 52 to 60 and stayed at that new level. Did your heart condition continue for the past few months? I'm assuming yes, as the last person I discussed the case with has had heart palpitations for the 6 months following cessation of the RU and no sign of improvement, they merely grew accustomed to their palpitations. People don't believe it can do this because they're uninformed. Heart palpitations are well reported at varying doses, and now the cases where seemingly permanent damage occurs have been made apparent.
    Hey mate,

    Are you able to update me on your case?

    Have you improved at all?

  6. #56
    Junior Member
    Join Date
    Sep 2016
    Posts
    10

    Default

    Quote Originally Posted by JdbGI View Post
    Hi Andy,

    It is reassuring to find someone else who is having the exact same symptoms as myself. After a couple of weeks of using RU, and one application where I likely applied too much, I am experiencing higher blood pressure, fast and irregular heartbeat, and random bouts of dizziness throughout the day. These symptoms naturally have me worried, and I am hoping for them to dissipate soon. It has been 5 days since I ceased my usage.

    During my last application, I applied the solution and with 5-10 minutes felt my heart rate climb up to 150 bpm alongside an extreme bout of dizziness. I thought I was dying. I immediately had a shower in an attempt to rid my hair of any remaining RU.

    The symptoms seem to come and go, although the elevated heart rate and high blood pressure are seemingly persistent.

    It would be great to connect so we can talk further about our experiences.
    Hey mate,

    Are you able to update me on your current situation and recovery?

    I would seriously love to hear from you as I too am experiencing a very long and debilitating recovery from ru58841.

Similar Threads

  1. Warning with Finasteride and Cancer
    By Paolo in forum Hair Loss Treatments
    Replies: 2
    Last Post: 11-10-2020, 05:12 AM
  2. [WARNING] Australia Scammers
    By Hair Bear in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 04-29-2014, 07:18 AM
  3. Warning to those considering HASCI
    By JJJJrS in forum Techniques in Possible Donor Regeneration and Multiplication
    Replies: 2
    Last Post: 03-21-2014, 07:16 PM
  4. this forum should have sticked Warning
    By Scientalk56 in forum Cutting Edge / Future Treatments
    Replies: 0
    Last Post: 12-06-2013, 05:02 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Hair Replacement System Survey (Paid )
11-12-2021 07:14 AM
Last Post By JohnWiggins
Today 01:39 AM
Introduction of my job carrier
Today 12:38 AM
Last Post By welma110
Today 12:38 AM
FUE - Dr.Lupanzula - 3436 Grafts - NW 6/7
11-17-2021 01:11 AM
by Rocky41
Last Post By DennisTrevino
Today 12:16 AM
DNA modification now a reality?
05-03-2014 04:02 AM
Last Post By JosephAlan
Yesterday 03:51 PM
Unprofessional Hairstyles Women
Yesterday 01:36 PM
Last Post By sdfsdsddsds
Yesterday 01:36 PM